Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 55 (2018), 299-313
Published electronically: January 26, 2018
Full text: PDF


MR: 0809718 (87j:53053)
M. Gromov
Pseudo holomorphic curves in symplectic manifolds.
Inventiones Mathematicae 82, (1985), no. 2, 307-347
Reviewed by: Yakov Eliashberg

MR: 1438190 (98h:53045)
S. K Donaldson
Symplectic submanifolds and almost-complex geometry.
Journal of Differential Geometry 44, (1996), no. 4, 666-705
Reviewed by: Daniel Pollack

MR: 1804164 (2001k:53169)
Denis Auroux and Ludmil Katzarkov
Branched coverings of $CP^{2}$ and invariants of symplectic 4-manifolds.
Inventiones Mathematicae 142, (2000), no. 3, 631-673
Reviewed by: Ivan Smith

MR: 1844078 (2002g:53153)
P. Biran
Lagrangian barriers and symplectic embeddings.
Geometric and Functional Analysis 11, (2001), no. 3, 407-646
Reviewed by: Klaus Mohnke

MR: 2231465 (2007b:53178)
P. Biran
Lagrangian non-intersections.
Geometric and Functional Analysis 16, (2006), no. 2, 279-326
Reviewed by: Michael J. Usher

MR: 2499436 (2010b:53155)
Dusa McDuff
Symplectic embeddings of 4-dimensional ellipsoids.
Journal of Topology 2, (2009), no. 1, 1-22
Reviewed by: Sílvia R. Anjos

MR: 2838266
Michael Hutchings
Quantitative embedded contact homology.
Journal of Differential Geometry 88, (2011), no. 2, 231-266
Reviewed by: Çağatay Kutluhan

MR: 2912705
Dusa McDuff and Felix Schlenk
The embedding capacity of 4-dimensional symplectic ellipsoids.
Annals of Mathematics. Second Series 175, (2012), no. 3, 1191-1282
Reviewed by: Sheila Sandon

MR: 3069365
O. Buse and R. Hind
Ellipsoid embeddings and symplectic packing stability.
Compositio Mathematica 149, (2013), no. 5, 889-902
Reviewed by: Weiwei Wu

MR: 3286479
Yakov Eliashberg
Recent advances in symplectic flexibility.
Bulletin of the American Mathematical Society. New Series 52, (2015), no. 1, 1-26
Reviewed by: Sheila Sandon

Journal: Bull. Amer. Math. Soc. 55 (2018), 299-313
Article copyright: © Copyright 2018 American Mathematical Society
American Mathematical Society